# SDR DALA1020080680

- Difficulty date: August 18, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 58,421 hours, 27,154 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE ROW 29 & 30 EMERGENCY PATH LIGHTS INOPERATIVE.  MX REPAIRED THE WIRING AT EACH LIGHT.  OPS CHECK WAS GOOD.
